# SDR USAA950923

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Sta 315-324
- Part time: 27,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 9 INCH CORRODED AREA ON STRINGER S-28 L STATION 315 TO STATION 324.  SPLICED IN NEW STRINGER, REPAIRED PER SRM 53-00-03, FIG 201.  CORROSION TASK NR C53-202-01.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
